# SDR SWIA202156841

- Difficulty date: February 1, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 601R332232
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION R/H LOWER OUTER FLANGE WINDSHIELD SIDE POST WL 110 PROTRUDING FROM FASTNER HOLE 80% FSH APPROX. .250 LONG FAILS NDT    (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED RH SIDE POST IAW CRJ 200 SRM 51-42-21 AND REF DWG PL601R3307. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED. LEAK AND OPS CHECK "GOOD."
